Cryptographic Multilinear Maps and Their Cryptanalysis

Jung HEE CHEON  Changmin LEE  Hansol RYU  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E101-A   No.1   pp.12-18
Publication Date: 2018/01/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E101.A.12
Type of Manuscript: INVITED PAPER (Special Section on Cryptography and Information Security)
multilinear maps,  zeroizing attack,  indistinguishability obfuscation,  

Full Text: PDF>>
Buy this Article

Multilinear maps have lots of cryptographic applications including multipartite key exchange and indistinguishability obfuscations. Since the concept of multilinear map was suggested, three kinds of candidate multilinear maps are constructed. However, the security of multilinear maps suffers from various attacks. In this paper, we overview suggested multilinear maps and cryptanalysis of them in diverse cases.